The rate of consistency of the quasi maximum-likelihood estimator

István Berkes, Lajos Horvath

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)133-143
JournalStatistics & probability letters
VolumeVol. 61
Publication statusPublished - 2003

Cite this

The rate of consistency of the quasi maximum-likelihood estimator. / Berkes, István; Horvath, Lajos.

In: Statistics & probability letters, Vol. Vol. 61, 2003, p. 133-143.

Research output: Contribution to journalArticleResearchpeer-review

@article{39cbd38dac904427a59f73e5367c53f2,
title = "The rate of consistency of the quasi maximum-likelihood estimator",
author = "Istv{\'a}n Berkes and Lajos Horvath",
year = "2003",
language = "English",
volume = "Vol. 61",
pages = "133--143",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - The rate of consistency of the quasi maximum-likelihood estimator

AU - Berkes, István

AU - Horvath, Lajos

PY - 2003

Y1 - 2003

M3 - Article

VL - Vol. 61

SP - 133

EP - 143

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

ER -